MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER

NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER
Model Number MAXN
Medical Device Problem Codes Device Alarm System (1012); Incorrect Measurement (1383); Failure to Analyze Signal (1539); Low Readings (2460)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that oxygen saturation was inaccurate during use.The operator followed instructions, using an unopened device within its expiration date, and connected the pulse oximeter sensor to the patient finger secured with self-adhesive type tape.After 20 hours, the nurse found the patient unconscious, and adjusting the sensor did not yield readings.Monitoring results were inconsistent, posing a significant safety hazard.The nurse initiated rescue, performed a bedside oxygen saturation check, and provided pressurized oxygen via mask.The reported spo2 reading was 75%, whereas the blood gas results showed 96% saturation.After replacing the pulse oximeter sensor, monitoring returned to normal and the patient¿s condition stabilized.There was no audible and visual alarms triggered.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: h6.Correction: b7.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX  22225
Manufacturer (Section G)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX   22225
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24719989
Report Number9610849-2026-00079
Device Sequence Number6110182
Product Code DQA
UDI-Device Identifier20884522041727
UDI-Public(01)20884522041727(17)280630(10)252020160H
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K012891
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAXN
Device Catalogue NumberMAXN
Device Lot Number252020160H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/06/2026
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Life Threatening;
Patient Age60 YR
Patient SexMale